SEYMOUR REICHLIN, M.D.; MARY H. LOVELESS, M.D.; ERNEST G. KANE, M.D.
This case of Loeffler's syndrome is reported because it demonstrates the production of marked pulmonary infiltration and eosinophilia following sensitizing doses of a penicillin preparation. Although an allergic basis has been postulated for Loeffler's syndrome, there are few cases in the literature which demonstrate clearly a temporal relation to a specific allergen.
A 26 year old white college student first entered New York Hospital on November 18, 1950, with a chief complaint of cough and fever of six hours' duration. He had been in good health prior to this illness. Two years previously he had had a mild
Learn more about subscription options.
Register Now for a free account.
REICHLIN S, LOVELESS MH, KANE EG. LOEFFLER'S SYNDROME FOLLOWING PENICILLIN THERAPY(LOEFFLER'S SYNDROME FOLLOWING PENICILLIN THERAPY*). Ann Intern Med. 1953;38:113–120. doi: 10.7326/0003-4819-38-1-113
Download citation file:
Published: Ann Intern Med. 1953;38(1):113-120.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only